# SDR USAA2009080792033

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 27,149 hours, 9,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3494
- Condition: Low Pressure
- Location: L2 Door
- Part time: 27,149 hours, 9,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4515062 - FLT 965-SFO - EMERGENCY EGRESS SYSTEM - LT NR 2 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED LT NR 2 DOOR ASSIST BOTTLE.
